# SDR ASOA201702131244

- Difficulty date: February 13, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 35,330 hours, 26,027 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035332001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT LBL 9.00 BETWEEN FS 1015.00 AND FS 1051.30. CONTINUATION FROM OP 74 FOUND DAMAGED CLIP AT LBL9 FS 985. REPAIRED CLIP IAW EA 26-2017-024.
